Czechoslovak Mathematical Journal, Vol. 49, No. 4, pp. 673-682, 1999

On the Tauberian constant in the Ikehara theorem

Jiri Cizek

Department of Mathematics, University of West Bohemia, Univerzitni 22, 306 14 Plzen, Czech Republic


Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at myris@myris.cz.
Subscribers of Springer (formerly Kluwer) need to access the articles on their site, which is http://www.springeronline.com/10587.


[Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]